Zur Theorie der kubischen Irrationalit├Ąten

Trygve Nagell Oslo

TBD mathscidoc:1701.33748

Acta Mathematica, 55, (1), 33-65, 1930.12
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:30:54 uploaded by actaadmin ] [ 84 downloads ] [ 0 comments ]
@inproceedings{trygve1930zur,
  title={Zur Theorie der kubischen Irrationalit├Ąten},
  author={Trygve Nagell},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203054962693457},
  booktitle={Acta Mathematica},
  volume={55},
  number={1},
  pages={33-65},
  year={1930},
}
Trygve Nagell. Zur Theorie der kubischen Irrationalit├Ąten. 1930. Vol. 55. In Acta Mathematica. pp.33-65. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203054962693457.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved